# SDR ABXA9500530

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  OPERATED EMERGENCY EXIT LIGHTS PER DC-9 MM.  OPS CHECKED GOOD, NO DEFECTS NOTED.
